Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Equivalence of two strong forms of determinacy


Author: Andreas Blass
Journal: Proc. Amer. Math. Soc. 52 (1975), 373-376
MSC: Primary 04A15
DOI: https://doi.org/10.1090/S0002-9939-1975-0373903-X
MathSciNet review: 0373903
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Determinacy of all games of length $ \omega $ with moves from $ {\mathbf{R}}$ is equivalent to determinacy of all games of length $ {\omega ^2}$ with moves from $ \omega $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15

Retrieve articles in all journals with MSC: 04A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0373903-X
Article copyright: © Copyright 1975 American Mathematical Society